# SDR DALA2018101005994

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 54,067 hours, 17,845 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ATB DUE TO RIGHT ENGINE COMPRESSOR STALL DURING CLIMB. MTC INSPECTED ENGINE AND FOUND COMPRESSOR BLADE DAMAGE DURING BOROSCOPE, REMOVED AND REPLACED ENGINE.
